MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2013-202401

Медицинская библиотека · BMJ case reports · 2014

Iatrogenic takotsubo cardiomyopathy induced by locally applied epinephrine and cocaine.

Sundbøll Jens, Pareek Manan, Høgsbro Morten, Madsen Esben Hjorth

Клинический случайСтатьяПеревод в очереди

Аннотация

A 67-year-old man underwent surgery under general anaesthesia to obtain a biopsy from a tumour in the left maxillary sinus. Before the procedure a mucosal detumescence containing epinephrine and cocaine was applied onto the nasal mucosa. Shortly after termination of anaesthesia the patient developed tachycardia and an abrupt rise in blood pressure followed by a drop to critical levels. The patient turned pale and clammy but denied chest pain at any time. An ECG showed inferolateral ST-segment elevation, and troponin T was elevated at 0.773 ng/mL. An acute coronary angiography demonstrated normal coronary arteries; however, left ventriculography showed apical ballooning of the left ventricle, and the diagnosis of takotsubo cardiomyopathy was made. This was confirmed by a subsequent transthoracic echocardiography. Four days later the patient had complete resolution of the symptoms, and a new echocardiography showed normalisation of the left ventricular systolic function with no signs of apical ballooning.

Для цитирования: Sundbøll Jens, Pareek Manan, Høgsbro Morten, Madsen Esben Hjorth. Iatrogenic takotsubo cardiomyopathy induced by locally applied epinephrine and cocaine.. BMJ case reports. 2014. DOI: 10.1136/bcr-2013-202401.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.